Chair of Applied Mathematics (170)

Organisational unit: Chair

Research output

  1. Published

    On a theorem of Halin

    Imrich, W. & Smith, S. M., 1 Oct 2017, In: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg . 87.2017, October, p. 289-297 9 p.

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    On automorphism groups of Cayley graphs

    Imrich, W. & Watkins, M. E., Sept 1976, In: Periodica Mathematica Hungarica. 7, 3-4, p. 243-258 16 p.

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    On Automorphisms of Graphs with Forbidden Subgraphs

    Imrich, W., 1 Jan 1984, In: North-Holland Mathematics Studies. 87.1984, C, p. 183-188 6 p.

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    On automorphisms of infinite graphs with forbidden subgraphs

    Seifter, N., 1984, In: Combinatorica.

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    On Cartesian skeletons of graphs

    Imrich, W. & Hammack, R. H., 2009, In: Ars mathematica contemporanea. 2, p. 191-205

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    On convertible (0,1)-matrices

    Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    On finitely generated subgroups of free groups

    Imrich, W., Dec 1977, In: Archiv der Mathematik. 28, 1, p. 21-24 4 p.

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    On graphical regular representations of cyclic extensions of groups

    Imrich, W. & Watkins, M. E., Dec 1974, In: Pacific journal of mathematics. 55, 2, p. 461-477 17 p.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    On graphs with regular groups

    Imrich, W., Oct 1975, In: Journal of Combinatorial Theory, Series B. 19, 2, p. 174-180 7 p.

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    On groups of nonplanar, locally finite graphs of finite genus

    Seifter, N. & Imrich, W., 1987, In: Glasnik matematički.

    Research output: Contribution to journalArticleResearchpeer-review